# SDR SWAA2024012930851

- Difficulty date: December 11, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT HAS CORROION AT BS 500I - 500C+7; LBL 24; WL 156<[01] UPDATED STEP 7.;[02] ACCOMPLISHED FLOOR TO SIDEWALL REPAIR BETWEEN BS 480+10' TO BS 500I ; LBL 24; WL156 AT FCB IAW DWG:143A7500; SRM 53-00-53-2R-5 AND EA.NO:M22-153-01550 REV:A.;[03] VERIFIED CORRECTIVE ACTION ITEM 2.
